# SDR HALA2010113000575

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33422
- Aircraft time: 31,370 hours, 5,882 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AFTER ENG START LEFT ENG BLEED-LIGHT REMAINED ON UNTIL ADVANCING THROTTLE.  ACCOMPLISHED AIR SUPPLY BITE SYS TEST AMM 36-23-00.  NO FAULTS NOTED.  LEFT ENG GRD RUN UP CK GOOD.  BLEED AIR PRESS NORMAL. NO LIGHTS ON BLEED PANEL SHOWING.  OK FOR SERVICE PER AMM 71-00 00.
